# SDR DALA1218280919

- Difficulty date: February 28, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND BELOW SETTLEMENT RUB STRIP AREA ON FUEL ACCESS PLATE NBR 1335C UPPER LT WING WILL BE ATTENDED WITH AN ERA.  CORR ON SETTLEMENT AREA FUEL ACCESS 1335C REPAIR ACCOMPLISHED IAW ERA 501079-14 REV ORIG.
